Abstract and Applied Analysis

Best Proximity Point Theorem in Quasi-Pseudometric Spaces

Robert Plebaniak

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In quasi-pseudometric spaces (not necessarily sequentially complete), we continue the research on the quasi-generalized pseudodistances. We introduce the concepts of semiquasiclosed map and contraction of Nadler type with respect to generalized pseudodistances. Next, inspired by Abkar and Gabeleh we proved new best proximity point theorem in a quasi-pseudometric space. A best proximity point theorem furnishes sufficient conditions that ascertain the existence of an optimal solution to the problem of globally minimizing the error inf{d(x,y):yT(x)}, and hence the existence of a consummate approximate solution to the equation T(X)=x.

Article information

Abstr. Appl. Anal. Volume 2016 (2016), Article ID 9784592, 8 pages.

Received: 24 October 2015
Revised: 17 December 2015
Accepted: 20 December 2015
First available in Project Euclid: 10 February 2016

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)


Plebaniak, Robert. Best Proximity Point Theorem in Quasi-Pseudometric Spaces. Abstr. Appl. Anal. 2016 (2016), Article ID 9784592, 8 pages. doi:10.1155/2016/9784592. https://projecteuclid.org/euclid.aaa/1455115147

Export citation